On Certain Varieties of Groups.

I.D. MacDonald

Mathematische Zeitschrift (1961)

  • Volume: 76, page 270-282
  • ISSN: 0025-5874; 1432-1823

How to cite


MacDonald, I.D.. "On Certain Varieties of Groups.." Mathematische Zeitschrift 76 (1961): 270-282. <http://eudml.org/doc/169958>.

author = {MacDonald, I.D.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {270-282},
title = {On Certain Varieties of Groups.},
url = {http://eudml.org/doc/169958},
volume = {76},
year = {1961},

AU - MacDonald, I.D.
TI - On Certain Varieties of Groups.
JO - Mathematische Zeitschrift
PY - 1961
VL - 76
SP - 270
EP - 282
KW - group theory
UR - http://eudml.org/doc/169958
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.